Screenshot(s) N/A Level and location. After playing one, so starting room only in Dark Forces What was the result? After I exited the game my Alienware AW2721D would alternate between being bright ad normal to going very dim, half brightness at least. It also corresponds to your mouse cursor location on screen, mouse low on screen = dim, mouse high on screen = bright What was the expected result? This was very undesirable, restarting laptop and monitor fixes this issue Is the behavior different than the vanilla game in DosBox? The original Dosbox version does not have this behaviour Does it happen every time? Every time I have played it so far yes Be as specific as possible and include repro-steps. Step 1, play game, step 2 quit, step 3 move mouse around, any monitor backlight issues?
As lucius sad. There must be another reason for your problem.
I am not knowing for sure whats going on here but my wild guess is, it has something to do with your laptop configuration.
The majority of laptops and notebooks using some kind of key-bindings or -shortscuts to control certain functions of the system. For example WIFI, soundvolume or screenbrightness. Example-photo in the attachment.
Some manufacturers using special TSR programs in the backgound to control or setup these functions and sometimes the touchpad as well. In rare cases, these utility-programs are poor coded and not 100% compatible with other software and can mess with your inputs in some way. Try to disable these things.
My second guess is, are you using some kind of special multibutton-gamingmouse? Many of these using 3rd party software in the backgound for the additional buttons as well. Try to deactivate this before playing.
i know this problem , that seems , when a OpenGL App. would be Crashed or Tabbed out or sometimes Quit , Set back the Gamma a bit in the Controll Settings with Nvidia Settings , and it will normal again.
TFE : Have an ingame Setting for the Brightness , Gamma , Contrast , when you check Colour Correction in Graphics , (may fix on/off your problem ?) Update your Graphics Drivers also , that isn't a Bug in TFE , more an (Technical Issue)